Alert archive / Wisconsin / River Flood Warnings in 2022

River Flood Warning 2, NWS Green Bay, WI

March 23, 2022Marinette County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Mar 23, 2022, 9:47 PM CDT for Marinette County, Wisconsin. It was in force for 47 hr.

The area

The outline as issued.

The facts

Issued
Mar 23, 2022, 9:47 PM CDT (02:47 UTC)
Expired
Mar 25, 2022, 8:51 PM CDT
In force
47 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Marinette County, WI

The radar

The Green Bay radar (KGRB), 74 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Peshtigo River near Porterfield (PFDW3). The gauge peaked at 12.33 ft at Mar 25, 2022, 2:00 AM CDT.

actionminormoderate10121403/2403/2503/2603/27
Action stage
10 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04069416, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

732 
WGUS43 KGRB 240247
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
947 PM CDT Wed Mar 23 2022

...The National Weather Service in Green Bay WI has issued a Flood 
Warning for the following rivers in Wisconsin...

  Peshtigo River near Porterfield affecting Marinette County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Additional information is available at www.weather.gov.

The next statement will be issued Thursday morning at 1015 AM CDT.

&&

WIC075-241515-
/O.NEW.KGRB.FL.W.0002.220324T0247Z-000000T0000Z/
/PFDW3.1.RS.220324T0125Z.220324T0200Z.000000T0000Z.UU/
947 PM CDT Wed Mar 23 2022

...FLOOD WARNING IN EFFECT FROM THIS EVENING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Peshtigo River near Porterfield.

* WHEN...From this evening until further notice.

* IMPACTS...At 12.0 feet, Area boat docks begin flooding and there 
  is widespread flooding of wooded lowland.

* ADDITIONAL DETAILS...
  - At 9:00 PM CDT Wednesday the stage was 12.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 PM CDT Wednesday was 12.0 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
      4512 8782 4510 8790


$$

Kallas
6 follow-up statements
333 
WGUS83 KGRB 241449
FLSGRB

Flood Statement
National Weather Service Green Bay WI
949 AM CDT Thu Mar 24 2022

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Peshtigo River near Porterfield affecting Marinette County.

  Oconto River above Oconto affecting Oconto County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Additional information is available at www.weather.gov/grb

The next statement will be issued this evening at 1000 PM CDT.

&&

WIC075-250300-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PFDW3.U.RS.220324T0125Z.220324T1400Z.000000T0000Z.UU/
949 AM CDT Thu Mar 24 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Peshtigo River near Porterfield.

* WHEN...Until further notice.

* IMPACTS...At 12.0 feet, area boat docks begin flooding and there 
  is widespread flooding of wooded lowland.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Thursday the stage was 12.2 feet and rising.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 AM CDT Thursday was 12.2 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
      4512 8782 4510 8790


$$

WIC083-250300-
/O.CON.KGRB.FL.W.0001.000000T0000Z-220327T0600Z/
/OCTW3.1.RS.220323T2203Z.220324T0530Z.220326T1200Z.UU/
949 AM CDT Thu Mar 24 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Oconto River above Oconto.

* WHEN...Until early Sunday morning.

* IMPACTS...At 9.0 feet, floodwaters begin to spread into a public 
  campground in the city of Oconto. Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Thursday the stage was 9.4 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 AM CDT Thursday was 9.6 feet.
  - Forecast...The river is expected to fall below flood stage
    Saturday morning and continue falling to 6.8 feet Thursday
    morning.
  - Flood stage is 9.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

Hykin
622 
WGUS83 KGRB 250221
FLSGRB

Flood Statement
National Weather Service Green Bay WI
921 PM CDT Thu Mar 24 2022

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Yellow River at Babcock affecting Wood County.

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Oconto River above Oconto affecting Oconto County.

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Biron Reservoir affecting Wood County.

  Peshtigo River near Porterfield affecting Marinette County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1030 PM CDT.

&&

WIC083-250330-
/O.CAN.KGRB.FL.W.0001.000000T0000Z-220325T0221Z/
/OCTW3.1.RS.220323T2203Z.220324T0530Z.220324T2200Z.UU/
921 PM CDT Thu Mar 24 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Oconto River above Oconto.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Thursday the stage was 8.9 feet.
  - Forecast...The river will continue to slowly fall tonight,
    but remain above bankfull.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

WIC141-251500-
/O.EXT.KGRB.FL.W.0003.000000T0000Z-220325T2119Z/
/BBCW3.U.RS.220324T0545Z.220324T2300Z.220325T0319Z.NO/
921 PM CDT Thu Mar 24 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Yellow River at Babcock.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 12.0 feet, Flooding is confined mainly to 
  agricultural...wooded lowland and marshes.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Thursday the stage was 12.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Thursday was 12.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening and continue falling to 4.2 feet Thursday
    evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

WIC141-251500-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/BIRW3.U.RS.220324T0944Z.220325T0010Z.000000T0000Z.UU/
921 PM CDT Thu Mar 24 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Biron Reservoir.

* WHEN...Until further notice.

* IMPACTS...At 1019.0 feet, Widespread flooding in wooded lowland is 
  occurring along the river. About a half-foot of water surrounds a 
  few homes on South Biron Drive in Biron. Water may be over 
  portions of Reddin Road. Water may also be approaching parts of 
  Highway 66 or County Road P due to Stoney Brook Creek backing up.

* ADDITIONAL DETAILS...
  - At 7:10 PM CDT Thursday the stage was 1018.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:10 PM CDT Thursday was 1018.3 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1017.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$

WIC075-251500-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PFDW3.U.RS.220324T0125Z.220324T2350Z.000000T0000Z.UU/
921 PM CDT Thu Mar 24 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Peshtigo River near Porterfield.

* WHEN...Until further notice.

* IMPACTS...At 12.0 feet, Area boat docks begin flooding and there 
  is widespread flooding of wooded lowland.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Thursday the stage was 12.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Thursday was 12.3 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
      4512 8782 4510 8790


$$

Kallas
028 
WGUS83 KGRB 250242
FLSGRB

Flood Statement
National Weather Service Green Bay WI
942 PM CDT Thu Mar 24 2022

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Yellow River at Babcock affecting Wood County.

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Biron Reservoir affecting Wood County.

  Peshtigo River near Porterfield affecting Marinette County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Friday morning at 1000 AM CDT.

&&

WIC141-251500-
/O.EXT.KGRB.FL.W.0003.000000T0000Z-220325T2141Z/
/BBCW3.U.RS.220324T0545Z.220324T2300Z.220325T0341Z.NO/
942 PM CDT Thu Mar 24 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Yellow River at Babcock.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 12.0 feet, Flooding is confined mainly to 
  agricultural...wooded lowland and marshes.

* ADDITIONAL DETAILS...
  - At 9:00 PM CDT Thursday the stage was 12.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 PM CDT Thursday was 12.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening and continue falling to 4.2 feet Thursday
    evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

WIC141-251500-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/BIRW3.N.RS.220324T0944Z.220325T0010Z.000000T0000Z.UU/
942 PM CDT Thu Mar 24 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Biron Reservoir.

* WHEN...Until further notice.

* IMPACTS...At 1019.0 feet, Widespread flooding in wooded lowland is 
  occurring along the river. About a half-foot of water surrounds a 
  few homes on South Biron Drive in Biron. Water may be over 
  portions of Reddin Road. Water may also be approaching parts of 
  Highway 66 or County Road P due to Stoney Brook Creek backing up.

* ADDITIONAL DETAILS...
  - At 7:10 PM CDT Thursday the stage was 1018.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:10 PM CDT Thursday was 1018.3 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1017.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$

WIC075-251500-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PFDW3.N.RS.220324T0125Z.220324T2350Z.000000T0000Z.UU/
942 PM CDT Thu Mar 24 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Peshtigo River near Porterfield.

* WHEN...Until further notice.

* IMPACTS...At 12.0 feet, Area boat docks begin flooding and there 
  is widespread flooding of wooded lowland.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Thursday the stage was 12.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Thursday was 12.3 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
      4512 8782 4510 8790


$$

Kallas
365 
WGUS83 KGRB 251527
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1027 AM CDT Fri Mar 25 2022

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Peshtigo River near Porterfield affecting Marinette County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/grb

The next statement will be issued at 10:00 PM CDT.
this evening at 1100 PM CDT.

&&

WIC075-260400-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PFDW3.U.RS.220324T0125Z.220324T2350Z.000000T0000Z.UU/
1027 AM CDT Fri Mar 25 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Peshtigo River near Porterfield.

* WHEN...Until further notice.

* IMPACTS...At 12.0 feet, Area boat docks begin flooding and there 
  is widespread flooding of wooded lowland.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT FRIDAY the stage was 12.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Thursday was 12.3 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
      4512 8782 4510 8790


$$

SAC
117 
WGUS83 KGRB 251530
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1030 AM CDT Fri Mar 25 2022

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Peshtigo River near Porterfield affecting Marinette County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/grb

late tonight at 130 AM CDT.

&&

WIC075-260630-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PFDW3.U.RS.220324T0125Z.220325T0700Z.000000T0000Z.UU/
1030 AM CDT Fri Mar 25 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Peshtigo River near Porterfield.

* WHEN...Until further notice.

* IMPACTS...At 12.0 feet, Area boat docks begin flooding and there 
  is widespread flooding of wooded lowland.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Friday the stage was 12.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 AM CDT Friday was 12.3 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
      4512 8782 4510 8790


$$

SAC
557 
WGUS83 KGRB 260151
FLSGRB

Flood Statement
National Weather Service Green Bay WI
851 PM CDT Fri Mar 25 2022

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Peshtigo River near Porterfield affecting Marinette County.

WIC075-260300-
/O.CAN.KGRB.FL.W.0002.000000T0000Z-220326T0151Z/
/PFDW3.U.RS.220324T0125Z.220325T0700Z.220325T1850Z.UU/
851 PM CDT Fri Mar 25 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Peshtigo River near Porterfield.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Friday the stage was 11.6 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
      4512 8782 4510 8790


$$

KLJ

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Mar 23, 6:44 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Mar 23, 6:44 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
644 PM CDT Wed Mar 23 2022

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Thursday
Issued at 319 PM CDT Wed Mar 23 2022

An area of moderate to heavy snow associated with a compact
mid/upper level circulation was impacting the middle of the
forecast area and lifting north. Outside of this area of more
significant precipitation, patchy light rain or drizzle was
occurring to the east, and light snow was reported to the west.
Locations in north central WI could pick up another quick 1 to 2
inches through sunset before the upper circulation weakens and
shifts west of the forecast area.

The combination of significant low to mid-level moisture, deep
cyclonic flow and H8 WAA will bring periods of light precipitation
this evening, with a general weakening trend expected overnight.
Deep saturation will tend to shift west of the forecast area early
this evening, which should result in any snow in NC/C WI changing
back to a wintry mix. As temperatures drop below freezing later in
the evening, the threat of freezing rain/drizzle will return to
areas northwest of the Fox Valley and lakeshore areas. P-type
should be mainly rain in the Fox Valley/lakeshore areas, though a
brief mix with snow may occur late tonight. Areas of fog will
impact the region, but some improvement is expected as slightly
drier air arrives late tonight. Lows will be in the upper 20s to
lower 30s.

There may be a need to issue another Winter Weather Advisory for
freezing rain/drizzle west of the Fox Valley tonight, but confidence
is not high enough at this time. Will cover the situation with the
Hazardous Weather Outlook and a Special Weather Statement for now.

As low pressure gradually drifts northeast of the region on
Thursday, any lingering light mixed precipitation will gradually
taper off from northwest to southeast during the day. Abundant
cloud cover will linger through the day, with high temperatures
ranging from the middle 30s to lower 40s.

.LONG TERM...Thursday Night Through Wednesday
Issued at 319 PM CDT Wed Mar 23 2022

Main focus is on precipitation potential through Friday night
followed by temperature trends.

Thursday night...Expected a brief break from any precipitation as
the slow moving low pressure system finally departs the area, and
ahead of the next front/wave for Friday. Skies will start out
cloudy and partially clear due to weak ridging. Lows will mainly
fall into the 20s

Friday and Friday night...The forecast for Friday is becoming
more complicated than initially thought. Still expecting a surface
front to slide across the forecast area through the late morning
and afternoon with a potent shortwave coming in hot behind the
front. Could initially see a light mix of snow (north) and rain
(south) as the front approaches. There are now some indications of
the potential for snow squalls (short- lived, intense snow
showers) Friday afternoon and evening as the shortwave comes
through. Some meso models (NAMNest and HRRR) have a snow squall
look to the precip output, and the NAM is showing some energy into
the DGZ along with 0-3km lapse rates of 6.0 to 7.5 C/km in
central WI. The NAM is also highlighting higher snow squall
parameter output across the southwest two-thirds of WI. Still some
uncertainty as temps will initially be in the 40s Friday
afternoon, so there could be more of a rain/snow shower mix. Will
continue to assess with further model runs.

Saturday and Sunday...Light snow may linger across north-central
WI Saturday morning. A secondary cold front moves through
Saturday, but with a lack of moisture still expecting this front
to pass through dry. High pressure builds in behind the front
keeping conditions precipitation free through Monday. Temperatures
will be significantly below normal this weekend due to upper
troughing across the Great Lakes. Highs this weekend will be in
the 20 and 30s, with lows approaching the single digits and teens
Saturday night and Sunday night. Some improvement in temps on
Monday but still below normal.

Tuesday and Wednesday...The next system moves from the West
towards the Plains and Great Lakes. Precipitation is likely
sometime Tuesday/Wednesday, but exact timing details have yet to
get sorted out in the models. Stayed with a blended chance PoPs
for this time period. Temps still below normal, but warming a
couple degrees.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 643 PM CDT Wed Mar 23 2022

IFR conditions will continue through Thursday morning, then
improve to MVFR by afternoon as a low pressure system slowly
exits the region. Periods of light rain or drizzle is likely
in most places tonight, with freezing rain and snow possible
north of a AUW to IMT line.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......KLJ
AVIATION.......RDM
Hazardous weather outlook, Mar 23, 3:24 PM CDT, 6 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
324 PM CDT Wed Mar 23 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
324 PM CDT Wed Mar 23 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Additional light freezing rain or snow showers will linger through
tonight. Additional ice accumulations of a tenth of an inch or
less are possible northwest of the Fox Valley and lakeshore areas.
Untreated roads, bridges, and overpasses may become ice covered
in parts of north central, central and far northeast Wisconsin, so
motorists should use caution.

Flows will increase on area rivers, leading to above bankfull
conditions. A couple rivers may approach minor flood stage. Some
ice jamming may occur as the increased flows lift and break up any
remaining river ice.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

The continued runoff into area rivers will lead to bankfull
conditions on several area rivers. The chances of minor flooding
on a couple rivers will also increase through the end of the work
week and into the weekend. Some ice jamming may occur as the
increased flows lift and break up any remaining river ice.

Snow showers or snow squalls are possible on Friday afternoon and
evening which could lead to short, but sudden, road impacts due
to quick reductions in visibility and slippery conditions.

.SPOTTER INFORMATION STATEMENT...

Spotters are urged to forward any reports of freezing rain to the
National Weather Service in Green Bay tonight.

LMZ521-522-541>543-242030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
324 PM CDT Wed Mar 23 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

The probability for widespread hazardous weather is low.

Kieckbusch/KLJ

In the hours before

Local storm report, Mar 23, 4:15 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT WED MAR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     FREEZING RAIN    MANITOWISH WATERS       46.13N 89.88W
03/23/2022  M0.30 INCH       VILAS              WI   TRAINED SPOTTER

            0.3 INCHES ICE ACCUMULATION FOLLOWED BY 4.5 INCHES OF
            SNOW. MANY TREES AND WIRES DOWN.

&&

RICHARD.MAMROSH
Local storm report, Mar 23, 4:56 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
456 PM CDT WED MAR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     SNOW             1 W BIRNAMWOOD          44.93N 89.21W
03/23/2022  M4.1 INCH        SHAWANO            WI   PUBLIC

            UPDATED STORM TOTAL

&&

AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:50 PM CDTRiver Flood WarningGRBOconto3 days
Mar 24, 1:47 AM CDTRiver Flood WarningGRBWood27 hr
Mar 24, 7:53 AM CDTRiver Flood WarningGRBWood55 hr
Mar 24, 2:50 PM CDTSmall Craft AdvisoryGRB70 hr

Nearby

River Flood Warnings in Wisconsin, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.